# SDR IPXA09556336

- Difficulty date: June 1, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK BS 1100-1200, RBL 25-45 FLOOR PANEL HAS BROKEN/MISSING INSERTS.  FABRICATED NEW FLOOR PANEL IAW ER B757-5320-9692-G.
